CSDL Home IEEE Transactions on Pattern Analysis & Machine Intelligence 1998 vol.20 Issue No.03 - March
Issue No.03 - March (1998 vol.20)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/34.667893
<p><b>Abstract</b>—In an earlier paper, Chen and Yan presented a theorem concerning zero crossings of boundary curvature under morphological openings. In this correspondence, we show by means of a counterexample a problem with this theorem and suggest how the theorem may be modified to make it correct.</p>
Scale-space filtering, mathematical morphology, morphological opening, zero crossings, monotone theorems.
Paul T. Jackway, "On the Scale-Space Theorem of Chen and Yan", IEEE Transactions on Pattern Analysis & Machine Intelligence, vol.20, no. 3, pp. 351-352, March 1998, doi:10.1109/34.667893